A note on the distribution of primes

A. Ingham

Acta Arithmetica (1935)

  • Volume: 1, Issue: 2, page 201-211
  • ISSN: 0065-1036

How to cite


Ingham, A.. "A note on the distribution of primes." Acta Arithmetica 1.2 (1935): 201-211. <http://eudml.org/doc/205059>.

author = {Ingham, A.},
journal = {Acta Arithmetica},
keywords = {Algebra, number theory},
language = {eng},
number = {2},
pages = {201-211},
title = {A note on the distribution of primes},
url = {http://eudml.org/doc/205059},
volume = {1},
year = {1935},

AU - Ingham, A.
TI - A note on the distribution of primes
JO - Acta Arithmetica
PY - 1935
VL - 1
IS - 2
SP - 201
EP - 211
LA - eng
KW - Algebra, number theory
UR - http://eudml.org/doc/205059
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.